# SDR DALA2020021061051

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,624 hours, 25,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Block
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 697, L/P 1476123) L4 DOOR GIRT BAR "INBD BLOCK" IS CORRODED. CORRECTIVE ACTION: REPLACED "INBD BLOCK" PLATE, TO BE INSTALLED ON AMDS 2040-0191-4L.
